# SDR SIMA20190207003

- Difficulty date: February 7, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 6,970 hours, 4,744 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Contaminated
- Location: Ac B Ay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT CREW & FA1 SMELLED WHAT SEEMED TO BE A BURNING SMELL. SUSPECT SMELL CONSIDERED ASSOCIATED WITH NR 2 PACK FAILURE. DEFERRED NR 2 PACK. RAM AIR INLET DOOR CONFIRMED OPEN. DURING TAXI IN FOR A/C OVERNIGHT MX AND OPC OF RT PACK WITH AMM 21-51-00, PACK2 FAIL CAUTION MSG POSTED ON EICAS. FAULT CODE 21516700AM1 AND FIM TASK 21-51-00-810-802-A. POSSIBLE INGESTION OF SUBSTANCE INTO RT ACM. OPERATED PACK 2 PER AMM 21-51-00, FAULT CODE 21516700AM2 DISPLAYED AND PACK 2 FAIL ON EICAS AND STRONG BURN ODOR ON THE COCKPIT. INSPECTED PACK 2 ACM AND DUAL HEAT EXCHANGERS PER AMM 21-51-05 AND AMM 21-51-04, FOUND RESIDUES OF COFFEE. RECOMMEND TO PERFORM CLEANING OF HEAT EXCHANGERS PER AMM 21-51-04. NO FURTHER DEFECTS NOTED. REMOVED AND REPLACED RT ACM IAW MM CH 25-51-05. OPC GOOD.
